# SDR 2007UALA04215

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 54,413 hours, 29,616 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT AFT SPAR JUST OUTBOARD OF LEFT MAIN GEAR, FROM UPPER REAR SPAR CHORD REINFORCEMENT DOUBLER LOCK FASTENER.  BEAM LEFT SUPPORT FITTING HAS 6 ELONGATED HOLES IN UPPER SKIN.
